Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GLASHOFF K")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 14 of 14

  • Page / 1
Export

Selection :

  • and

A NOTE ON THE GRADIENT METHODGLASHOFF K.1972; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1972; VOL. 10; NO 1; PP. 51-53; BIBL. 3 REF.Serial Issue

RESTRICTED APPROXIMATION BY STRONGLY SIGN-REGULAR KERNELS: THE FINITE BANG-BANG PRINCIPLEGLASHOFF K.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 29; NO 3; PP. 212-217; BIBL. 5 REF.Article

UBER EINE PENALTY-METHODE = SUR UNE METHODE PENALITEGLASHOFF K.1972; COMPUTING; AUSTR.; DA. 1972; VOL. 10; NO 1-2; PP. 157-165; ABS. ANGL.; BIBL. 14 REF.Serial Issue

KONVERGENZ DER LINIENMETHODE BEI EINEM PARABOLISCHEN RAND-KONTROLLPROBLEM. = CONVERGENCE DE LA METHODE DE LA DROITE POUR UN PROBLEME DE COMMANDE PARABOLIQUEGLASHOFF K; KRABS W.1974; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1974; VOL. 54; NO 9; PP. 551-555; ABS. RUSSE; BIBL. 11 REF.Article

AN APPLICATION OF GLICKSBERG'S THEOREM TO SET-VALUED INTEGRAL EQUATIONS ARISING IN THE THEORY OF THERMOSTATSGLASHOFF K; SPREKELS J.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 3; PP. 477-486; BIBL. 5 REF.Article

NUMERICAL TREATMENT OF A PARABOLIC BOUNDARY-VALUE CONTROL PROBLEM.GLASHOFF K; GUSTAFSON SA.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 19; NO 4; PP. 645-663; BIBL. 15 REF.Article

VORZEICHENSTABILE DIFFERENZENVERFAHREN FUER PARABOLISCHE ANFANGSRAND-WERTAUFGABEN = STABILITE DU SIGNE DANS UN SCHEMA AUX DIFFERENCES POUR DES PROBLEMES AUX VALEURS LIMITES ET INITIALES PARABOLIQUESGLASHOFF K; KRETH H.1980; NUMER. MATH.; ISSN 0029-599X; DEU; DA. 1980; VOL. 35; NO 3; PP. 343-354; ABS. ENG; BIBL. 7 REF.Article

MONOTONICITY IN A STEFAN PROBLEM FOR THE HEAT EQUATIONGLASHOFF K; WERNER B.1979; NUMER. FUNCT. ANAL. OPTIM.; ISSN 0163-0563; USA; DA. 1979; VOL. 1; NO 4; PP. 431-440; BIBL. 4 REF.Article

BOUNDARY CONTROL OF PARABOLIC DIFFERENTIAL EQUATIONS IN ARBITRARY DIMENSIONS: SUPREMUM-NORM PROBLEMS.GLASHOFF K; WECK N.1976; S.I.A.M.J. CONTROL OPTIMIZ.; U.S.A.; DA. 1976; VOL. 14; NO 4; PP. 662-681; BIBL. 14 REF.Article

INVERSE MONOTONICITY OF MONOTONE L-OPERATORS WITH APPLICATIONS TO QUASILINEAR AND FREE BOUNDARY VALUE PROBLEMSGLASHOFF K; WERNER B.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 72; NO 1; PP. 89-105; BIBL. 21 REF.Article

UEBER DIE GERANE BERECHNUNG VON BESTEN L1-APPROXIMIERENDEN = SUR LE CALCUL EXACT DE MEILLEURES APPROXIMATIONS L1GLASHOFF K; SCHULTZ R.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 25; NO 3; PP. 280-293; BIBL. 12 REF.Article

ON THEORETICAL AND NUMERICAL ASPECTS OF THE BANG-BANG PRINCIPLE.GLASHOFF K; SACHS E.1977; NUMER. MATH.; DTSCH.; DA. 1977; VOL. 29; NO 1; PP. 93-113; BIBL. 24 REF.Article

NUMERISCHE MATHEMATIK. SYMPOSIUM ANLAESSLICH DER EMERITIERUNG VON LOTHAR COLLATZ AM INSTITUT FUER ANGEWANDTE MATHEMATIK, UNIVERSITAET HAMBURG, VOM 25.-26. JANUAR 1979 = MATHEMATIQUE NUMERIQUE. SYMPOSIUM A L'OCCASION DU DEPART DE LOTHAR COLLATZ A L'INSTITUT DE MATHEMATIQUES APPLIQUEES, UNIVERSITE DE HAMBURG 25-26 JANVIER 1979ANSORGE R ED; GLASHOFF K ED; WERNER B ED et al.1979; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1979; VOL. 49; 207 P.; BIBL. DISSEM.Conference Paper

NUMERICAL SOLUTION OF NONLINEAR EQUATIONS. PROCEEDINGS, BREMEN 1980ALLGOWER EL ED; GLASHOFF K ED; PEITGEN HO ED et al.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 878; 454 P.; BIBL. DISSEM.Conference Paper

  • Page / 1